본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

POSITIVE p-HARMONIC FUNCTIONS ON GRAPHS

KIM, SEOK-WOO    (DEPARTMENT OF MATHEMATICS EDUCATION, KONKUK UNIVERSITY   ); LEE, YONG-HAH    (DEPARTMENT OF MATHEMATICS EDUCATION, EWHA WOMANS UNIVERSITY  );
  • 초록

    Suppose that an infinite graph G of bounded degree has finite number of ends, each of which is p-regular, where $1 . Then we can identify all the positive (bounded, respectively) p-harmonic functions on G.


  • 주제어

    p-harmonic function .   Liouville property.  

  • 참고문헌 (9)

    1. Th. Coulhon and L. Saloff-Coste, Varietes riemanniennes isometriques a l'infini, Rev. Mat. Iberoamericana 11 (1995), 687-726 
    2. I. Holopainen, Rough isometries and p-harmonic functions with finite Dirichlet integral, Rev. Mat. Iberoamericana 10 (1994), 143-176 
    3. I. Holopainen and P. M. Soardi, A strong Liouville theorem for p-harmonic functions on graphs, Anal. Acad. Sci. Fenn. Math. 22 (1997), 205-226 
    4. M. Kanai, Rough isometries, and combinatorial approximations of geometries of non-compact riemannian manifolds, J. Math. Soc. Japan 37 (1985), 391-413 
    5. M. Kanai, Rough isometries and the parabolicity of riemannian manifolds, J. Math. Soc. Japan 38 (1986), 227-238 
    6. S. W. Kim and Y. H. Lee, Rough isometry, harmonic functions and harmonic maps on a complete Riemannian manifold, J. Korean Math. Soc. 36 (1999), 73-95 
    7. P. M. Soardi, Rough isometries and energy finite harmonic functions on graphs, Proc. Amer. Math. Soc. 119 (1993), 1239-1248 
    8. Y. H. Lee, Rough isometry and Dirichlet finite harmonic functions Riemannian manifolds, Manuscripta Math. 99 (1999), 311-328 
    9. I. Holopainen, p-harmonic functions on graphs and manifolds, Manuscripta Math. 94 (1997), 95-110 

 저자의 다른 논문

  • Kim, Seok-Woo (4)

    1. 2005 "GENERALIZED LIOUVILLE PROPERTY FOR SCHRODINGER OPERATOR ON GRAPHS" Communications of the Korean Mathematical Society = 대한수학회논문집 20 (3): 521~529    
    2. 2007 "BOUNDED SOLUTIONS FOR THE $SCHREDINGER OPERATOR ON RIEMANNIAN MANIFOLDS" Bulletin of the Korean Mathematical Society = 대한수학회보 44 (3): 507~516    
    3. 2010 "ASYMPTOTIC BEHAVIOR OF A-HARMONIC FUNCTIONS AND p-EXTREMAL LENGTH" Bulletin of the Korean Mathematical Society = 대한수학회보 47 (2): 423~432    
    4. 2010 "ROUGH ISOMETRY AND THE SPACE OF BOUNDED ENERGY FINITE SOLUTIONS OF THE SCHRODINGER OPERATOR ON GRAPHS" Communications of the Korean Mathematical Society = 대한수학회논문집 25 (4): 609~614    
  • Lee, Yong-Hah (5)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기